Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: On dual characterizations of continuous distributions in terms of expected values of two functions of order statistics and record values
Author: Alinowska, I.
Morris, K.
Szynal, D.
Citation: Journal of Mathematical Sciences: a translation of selected Russian-language serial publications in mathematics, 2004; 121(5):2664-2673
Publisher: Kluwer Academic/plenum Publishers
Issue Date: 2004
ISSN: 1072-3374
DOI: 10.1023/B:JOTH.0000027032.41299.e6
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest 5

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.